# SDR 20000504SH009

- Difficulty date: May 4, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Mismarked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF:  RAYTHEON SB 32-3116.  SOME TORQUE KNEES IDENTIFIED AS MLG P/N''S 50-810032-12 AND 50-810295-25 WERE MACHINED TO BE NOSE GEAR COMPONENTS.  IF  INSTALLED, THESE TORQUE KNEES WILL ALLOW MAIN GEAR TO OVER EXTEND AND DAMAGE FORWARD PORTION OF WHEELWELL UPON RETRACTION.  (X)
